# SDR SIMA20220124002

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 49,967 hours, 45,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR NOT ILLUMINATING AND WIRE BROKE OFF AT BULB.-C/A-REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-10. OP CHECKED GOOD.
